zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces. (English) Zbl 0462.34041

34G20Nonlinear ODE in abstract spaces
34A34Nonlinear ODE and systems, general
34B15Nonlinear boundary value problems for ODE
34A12Initial value problems for ODE, existence, uniqueness, etc. of solutions
Full Text: DOI
[1] Chandra, J.; Lakshmikantham, V.; Mitchell, A. R.: Existence of solutions of boundary value problems for nonlinear second order systems in a Banach space. Nonlinear analysis 2, 157-168 (1978) · Zbl 0385.34035
[2] Daher, J.: On a fixed point principle of sadovskii. Nonlinear analysis 2, 643-645 (1978) · Zbl 0377.47038
[3] Deimling, K.: Ordinary differential equations in Banach spaces. Lecture notes 596 (1977) · Zbl 0361.34050
[4] Deimling, K.: Periodic solutions of differential equations in Banach spaces. Man. math. 24, 31-44 (1978) · Zbl 0373.34032
[5] Diestel, J.: Geometry of Banach spaces--selected topics. Lecture notes 485 (1975) · Zbl 0307.46009
[6] Gaines, R. E.; Mawhin, J. L.: Coincidence degree and nonlinear differential equations. Lecture notes 568 (1977) · Zbl 0339.47031
[7] Kuratowski, C.: Sur LES espaces complets. Fundam. math. 15, 301-309 (1930) · Zbl 56.1124.04
[8] Lemmert, R.; Volkmann, P.: Randwertprobleme für gewöhnliche differentialgleichungen in konvexen teilmengen eines banachraumes. J. diff. Eqns. 27, 138-143 (1978) · Zbl 0388.34038
[9] Mönch, H.: Existenz für Sturm-Liouville-probleme. Dissertation Paderborn (1979)
[10] Sadovskii, B. N.: Limit-compact and condensing operators. Russ. math. Survs. 27, 85-155 (1972) · Zbl 0243.47033
[11] Schmitt, K.; Thompson, R. C.: Boundary value problems for infinite systems of second order differential equations. J. diff. Eqns. 18, 277-295 (1975) · Zbl 0302.34081
[12] Schmitt, K.; Volkmann, P.: Boundary value problems for second order differential equations in convex subsets in a Banach space. Trans. am. Math. soc. 218, 397-405 (1976) · Zbl 0334.34054
[13] Schröder, J.: Inverse-monotone nonlinear differential operators of the second order. Proc. R. Soc. edinb. 79A, 193-216 (1977) · Zbl 0412.34008